# SDR SWIA201128296

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 33,462 hours, 27,323 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFD 2 & PFD 2 WENT BLANK DURING CLIMBOUT.  (FLT 4841)  REPLACED F/O'S INSTRUMENT LIGHTING PANEL.
